Yesterday, I made a critical error.
I didn't think of it at the time. I thought I was following orders. Then, as I woke up 3 in the morning -- room spinning, feeling like I was drunk -- I knew something was seriously wrong. Feeling like I was going to puke and wondering if I should go the hospital, I stumbled to the computer.
"Anybody up?" I typed on the Lyme message board.
Luckily, Vicki, one of my favorite Lyme friends, answered back.
My actual message...
"Hey Vick. OMG I'm so glad it's you. I couldn't sleep, but just started feeling incredibly durnk and woozy. IS this normal? Doc upped my dose of Doxy today 300 mg. I also took a pain pill for the first time Trammmadol? I'm trying not to panic, but I'm really freaked out."
I love Vicki. Via message, she reminded me to breathe and not to panic (a common problem for people in this situation). Without blinking, she sent me her number in case I needed to talk.
For a minute, we discussed options. Was it herxing? Was it caused by the dosage change? Was it the new drug?
Then, she reminded me of the most important thing. Something I KNEW, but had somehow forgotten.
When it comes to medication/vitamins/herbs/doses/workouts...anything (especially with chronic illness), NEVER do two new things at the same time. Nope. Nada. Never.
Man...lesson learned. Thanks for the reminder, Vic (and the love).
Sometimes it really does help to have a friend who knows what you're going through.
Altered Today: How I take medicine, love for my Lyme community, back up plan for what to do if this happens again